# SDR 96FDEA01704

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300*
- Aircraft serial: 772
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Condition: Malfunctioned
- Location: Nr 1 Tr Unit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON POWER APPLICATION, NR 1 REV PRESS LIGHT CAME ON AND THEN WENT OUT, ON THE ECAM AT APPROX 200-300 FT AGL WARNING CAME BACK ON.  REMOVED AND REPLACED NR 1 THRUST REVERSER DIRECTIONAL PILOT VALVE.  OPS CHECK GOOD.
